Journal of Symbolic Logic

Review: Ruth C. Barcan, The Identity of Individuals in a Strict Functional Calculus of Second Order

W. V. Quine

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 12, Issue 3 (1947), 95-96.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183396185

JSTOR
links.jstor.org

Citation

Quine, W. V. Review: Ruth C. Barcan, The Identity of Individuals in a Strict Functional Calculus of Second Order. J. Symbolic Logic 12 (1947), no. 3, 95--96. https://projecteuclid.org/euclid.jsl/1183396185


Export citation